Thread: Bromo + Arimidex = Puke
02-24-2003, 09:43 AM #1
Bromo + Arimidex = Puke
I'm currently in the middle of Test/EQ/Fina/Anavar and started to feel a slight itch in my left nipple, I've been taking .25mg of arimidex ed, so I decided to up it to .5 and I took 2.5mg of Bromo with it last night with my dinner. It's the first time I've ever taken bromo, and after one hour, I puked up all my dinner. It was horrible, I had a nice big steak too.
What's up with that? Does Bromo make anyone else puke, or is it because I mixed the Bromo and Arimidex?
02-24-2003, 10:10 AM #2
nope its the bromp alone...id recomend that you start at like 1/2 a pill
and work your way up to 1 pill....have a tendancy to make people nauseous...so your not the only one
02-24-2003, 11:50 AM #3Senior Member
- Join Date
- Aug 2002
- FL to NY
yeh adapt is right start with a half a pill and work your way up. same thing happened to me. i was like 2.5mg what the fuck is that gonna do so i popped one left and next thing i'm out the car door puking all over. good luck
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)